# SDR IPXA2021063071152

- Difficulty date: June 7, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5700 · Wing Structure
- Part: Hinge Bracket
- Part number: ARC0503504
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING O/B FLAP O/B HINGE BRACKET ASSY. O/B LUG ON A/C SIDE HAS CORROSION ON LUG BORE AND FACE.REPAIRED HINGE BRACKET ASSY. IAW VT-SAA EA 011-5700-01-A9180 REV. I/R AND UPS EO MD11-5740-80834-A. (MINOR)
